Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i12.30
pages 23-27

On Solving the Cauchy Problem for Parabolic Equation with Nonlocal Potential

Victor G. Bondarenko
National Technical University of Ukraine "Igor Sikorsky Kiev Polytechnic Institute", Kiev

RESUMO

We consider parabolic equation in n-dimensional space with nonlocal nonlinear potential of convolution type, which generalizes the Kolmogorov−Petrovskiy−Piskunov equation. Uniqueness of the Cauchy problem solution was proved and estimates for this solution were obtained.


Articles with similar content:

On Mathematical modeling of Fractional-Differential Dynamics of Flushing Process for Saline Soils with Parallel Algorithms Usage
Journal of Automation and Information Sciences, Vol.48, 2016, issue 10
Iurii G. Kryvonos, Vsevolod A. Bogaenko , Vladimir M. Bulavatskiy
Numerical Method for Solving the Diffusive Lotke−Volterra Model with Discontinuous Coefficients for the Problem of Companies Competition
Journal of Automation and Information Sciences, Vol.44, 2012, issue 4
Andrey A. Yefimenko, Vitally V. Akimenko
Finite-Difference Strong Numerical Methods of Order 1.5 and 2.0 for Stochastic Differential Ito Equations with Nonadditive Multidimensional Noise
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Dmitriy F. Kuznetsov
Linear Differential Games with Simple Matrices and Integral Constraints
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Irina L. Ryzhkova
Motion Control Under Conflict Condition
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Victoriya K. Chikrii , Sergey O. Mashchenko , Alexander G. Nakonechnyi